Armenian Journal of Mathematics

Fuzzification of Ideals and Filters in $\Gamma$-Semigroups

Iampan, A. (2012) Fuzzification of Ideals and Filters in $\Gamma$-Semigroups. Armenian Journal of Mathematics, 4 (1). pp. 44-48. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
170Kb

Abstract

In this paper, we characterize the relationship between the fuzzy ideals (fuzzy filters) and the characteristic mappings of fuzzy ideals (fuzzy filters) in

Item Type:Article
Subjects:20-xx Group theory and generalizations
ID Code:450
Deposited By:Professor Anry Nersesyan
Deposited On:25 May 2012 12:02
Last Modified:13 Jun 2012 18:22

Repository Staff Only: item control page